Advanced Search
Article Contents
Article Contents

Zero viscosity-resistivity limit for the 3D incompressible magnetohydrodynamic equations in Gevrey class

  • * Corresponding author: Zhipeng Zhang

    * Corresponding author: Zhipeng Zhang
Abstract Full Text(HTML) Related Papers Cited by
  • We study the zero viscosity-resistivity limit for the 3D incompressible magnetohydrodynamic (MHD) equations in a periodic domain in the framework of Gevrey class. We first prove that there exists an interval of time, independent of the viscosity coefficient and the resistivity coefficient, for the solutions to the viscous incompressible MHD equations. Then, based on these uniform estimates, we show that the solutions of the viscous incompressible MHD equations converge to that of the ideal incompressible MHD equations as the viscosity and resistivity coefficients go to zero. Moreover, the convergence rate is also given.

    Mathematics Subject Classification: Primary: 35Q30, 35Q35; Secondary: 76D03, 76D09.


    \begin{equation} \\ \end{equation}
  • 加载中
  •   R. Alexandre , Y.-G. Wang , C.-J. Xu  and  T. Yang , Well-posedness of the Prandtl equation in Sobolev spaces, J. Amer. Math. Soc., 28 (2015) , 745-784.  doi: 10.1090/S0894-0347-2014-00813-4.
      A.-B. Ferrari  and  E.-S. Titi , Gevrey regularity for nonlinear analytic parabolic equations, Comm. Partial Differential Equations, 23 (1998) , 1-16.  doi: 10.1080/03605309808821336.
      H. Beirão da Veiga , Vorticity and regularity for flows under the Navier boundary condition, Commun. Pure Appl. Anal., 5 (2006) , 907-918.  doi: 10.3934/cpaa.2006.5.907.
      H. Beirão da Veiga  and  F. Crispo , Concerning the $W^{k,p}$ -inviscid limit for 3-D flows under a slip boundary condition, J. Math. Fluid Mech., 13 (2011) , 117-135.  doi: 10.1007/s00021-009-0012-3.
      H. Beirão da Veiga  and  F. Crispo , Sharp inviscid limit results under Navier type boundary conditions. An $L^p$ theory, J. Math. Fluid Mech., 12 (2010) , 397-411.  doi: 10.1007/s00021-009-0295-4.
      D. Biskamp, Nonlinear Magnetohydrodynamics, Cambridge University Press, Cambridge, UK, 1993. doi: 10.1017/CBO9780511599965.
      F. Cheng , W.-X. Li  and  C.-J. Xu , Vanishing viscosity limit of Navier-Stokes equations in Gevrey class, Math. Methods Appl. Sci., 40 (2017) , 5161-5176.  doi: 10.1002/mma.4378.
      P. Constantin , Note on loss of regularity for solutions of the 3-D incompressible Euler and related equations, Comm. Math. Phys., 104 (1986) , 311-326.  doi: 10.1007/BF01211598.
      P. Constantin and C. Foias, Navier Stokes Equation, Univ. of Chicago press IL, 1988.
      P. Constantin , I. Kukavica  and  V. Vicol , On the inviscid limit of the Navier-Stokes equations, Proc. Amer. Math. Soc., 143 (2015) , 3075-3090.  doi: 10.1090/S0002-9939-2015-12638-X.
      G. Duvaut  and  J.-L. Lions , Inéquation en thermoélasticite et magnétohydrodynamique, Arch. Ration. Mech. Anal., 46 (1972) , 241-279.  doi: 10.1007/BF00250512.
      W. E  and  B. Engquist , Blowup of solutions of the unsteady Prandtl's equation, Comm. Pure Appl. Math., 50 (1997) , 1287-1293.  doi: 10.1002/(SICI)1097-0312(199712)50:12<1287::AID-CPA4>3.0.CO;2-4.
      C. Foias  and  R. Temam , Gevrey class regularity for the solutions of the Navier-Stokes equations, J. Funct. Anal., 87 (1989) , 359-369.  doi: 10.1016/0022-1236(89)90015-3.
      B. Franck and F. Pierre, Mathematical Tools for the Study of the Incompressible Navier-Stokes Equations and Related Models, Applied Mathematical Sciences, 183, Springer, New York, 2013. doi: 10.1007/978-1-4614-5975-0.
      J.-P. Freidberg, Ideal Magnetohydrodynamics, New York, London, Plenum Press, 1987.
      D. Gerard-Varet, Y. Maekawa and N. Masmoudi, Gevrey stability of Prandtl expansions for 2D Navier-Stokes, arXiv: 1607.06434.
      D. Gerard-Varet  and  E. Dormy , On the ill-posedness of the Prandtl equation, J. Amer. Math. Soc., 23 (2010) , 591-609.  doi: 10.1090/S0894-0347-09-00652-3.
      J.-F. Gerbeau, C.-L. Bris and T. Lelièvre, Mathematical Methods for the Magnetohydrodynamics of Liquid Metals, Oxford University Press, Oxford, 2006. doi: 10.1093/acprof:oso/9780198566656.001.0001.
      M. Gevrey , Sur la nature analytique des solutions des équations aux dérivées partielles, Premier Mémoire, (French) Ann. Sci. École Norm. Sup., 35 (1918) , 129-190.  doi: 10.24033/asens.706.
      G.-M. Gie  and  J.-P. Kelliher , Boundary layer analysis of the Navier-Stokes equations with generalized Navier boundary conditions, J. Differential Equations, 253 (2012) , 1862-1892.  doi: 10.1016/j.jde.2012.06.008.
      Y. Guo  and  T. Nguyen , A note on the Prandtl boundary layers, Comm. Pure Appl. Math., 64 (2011) , 1416-1438.  doi: 10.1002/cpa.20377.
      T. Kato , Nonstationary flows of viscous and ideal fluids in $R^3$, J. Funct. Anal., 9 (1972) , 296-305.  doi: 10.1016/0022-1236(72)90003-1.
      T. Kato, Remarks on zero viscosity limit for nonstationary Navier-Stokes flows with boundary, Seminar on Nonlinear Partial Differential Equations, (Berkeley, Calif., 1983), 85–98, Math. Sci. Res. Inst. Publ., 2, Springer, New York, 1984. doi: 10.1007/978-1-4612-1110-5_6.
      J.-P. Kelliher , On Kato's conditions for vanishing viscosity, Indiana Univ. Math. J., 56 (2007) , 1711-1721.  doi: 10.1512/iumj.2007.56.3080.
      J.-P. Kelliher , Vanishing viscosity and the accumulation of vorticity on the boundary, Commun. Math. Sci., 6 (2008) , 869-880.  doi: 10.4310/CMS.2008.v6.n4.a4.
      I. Kukavica  and  V. Vicol , On the radius of analyticity of solutions to the three-dimensional Euler equations, Proc. Amer. Math. Soc., 137 (2009) , 669-677.  doi: 10.1090/S0002-9939-08-09693-7.
      A. Larios  and  E.-S. Titi , On the higher-order global regularity of the inviscid Voigt-regularization of three-dimensional hydrodynamic models, Discrete Contin. Dyn. Syst. Ser. B, 14 (2010) , 603-627.  doi: 10.3934/dcdsb.2010.14.603.
      F.-C. Li and Z.-P. Zhang, Zero kinematic viscosity-magnetic diffusion limit of the incompressible viscous magnetohydrodynamic equations with Navier boundary conditions, arXiv: 1606.05038.
      W.-X. Li , D. Wu  and  C.-J. Xu , Gevrey class smoothing effect for the Prandtl equation, SIAM J. Math. Anal., 48 (2016) , 1672-1726.  doi: 10.1137/15M1020368.
      C.-J. Liu  and  T. Yang , Ill-posedness of the Prandtl equations in Sobolev spaces around a shear flow with general decay, J. Math. Pure Appl., 108 (2017) , 150-162.  doi: 10.1016/j.matpur.2016.10.014.
      C.-J. Liu, F. Xie and T. Yang, MHD boundary layers theory in Sobolev spaces without monotonicity. Ⅰ. Well-posedness theory, arXiv: 1611.05815v4.
      C.-J. Liu, F. Xie and T. Yang, MHD boundary layers theory in Sobolev spaces without monotonicity. Ⅱ. Convergence theory, arXiv: 1704.00523v1.
      Y. Maekawa , On the inviscid limit problem of the vorticity equations for viscous incompressible flows in the half-plane, Comm. Pure Appl. Math., 67 (2014) , 1045-1128.  doi: 10.1002/cpa.21516.
      N. Masmoudi , Remarks about the inviscid limit of the Navier-Stokes system, Comm. Math. Phys., 270 (2007) , 777-788.  doi: 10.1007/s00220-006-0171-5.
      N. Masmoudi  and  T.-K. Wong , Local-in-time existence and uniqueness of solutions to the Prandtl equations by energy methods, Comm. Pure Appl. Math., 68 (2015) , 1683-1741.  doi: 10.1002/cpa.21595.
      N. Masmoudi  and  F. Rousset , Uniform regularity for the Navier-Stokes equation with Navier boundary condition, Arch. Ration. Mech. Anal., 203 (2012) , 529-575.  doi: 10.1007/s00205-011-0456-5.
      O.-A. Oleinik and V.-N. Samokhin, Mathematical Models in Boundary Layer Theory, Chapman and Hall/CRC, 1999.
      L. Prandtl , Über flüssigkeits-bewegung bei sehr kleiner reibung, Verhandlungen des III, Internationlen Mathematiker Kongresses, Heidelberg. Teubner, Leipzig, (1904) , 484-491. 
      L. Rodino, Linear Partial Differential Operators in Gevrey Spaces, World Scientific Publishing Co., Inc., River Edge, NJ, 1993. doi: 10.1142/9789814360036_0002.
      M. Sammartino  and  R.-E. Caflisch , Zero viscosity limit for analytic solutions of the Navier-Stokes equation on a half-space. Ⅰ. Existence for Euler and Prandtl equations, Comm. Math. Phys., 192 (1998) , 433-461.  doi: 10.1007/s002200050304.
      M. Sammartino  and  R.-E. Caflisch , Zero viscosity limit for analytic solutions of the Navier-Stokes equation on a half-space. Ⅱ. Construction of the Navier-Stokes solution, Comm. Math. Phys., 192 (1998) , 463-491.  doi: 10.1007/s002200050305.
      R. Temam  and  X.-M. Wang , On the behavior of the solutions of the Navier-Stokes equations at vanishing viscosity, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 25 (1997) , 807-828. 
      X.-M. Wang , A Kato type theorem on zero viscosity limit of Navier-Stokes flows, Indiana Univ. Math. J., 50 (2001) , 223-241.  doi: 10.1512/iumj.2001.50.2098.
      C. Wang , Y.-X. Wang  and  Z.-F. Zhang , Zero-viscosity limit of the Navier-Stokes equations in the analytic setting, Arch. Ration. Mech. Anal., 224 (2017) , 555-595.  doi: 10.1007/s00205-017-1083-6.
      S. Wang  and  Z.-P. Xin , Boundary layer problems in the viscosity-diffusion vanishing limits for the incompressible MHD systems (in Chinese), Sci. China. Math., 47 (2017) , 1303-1326.  doi: 10.1360/N012016-00211.
      Y.-L. Xiao  and  Z.-P. Xin , On the vanishing viscosity limit for the 3D Navier-Stokes equations with a slip boundary condition, Comm. Pure Appl. Math., 60 (2007) , 1027-1055.  doi: 10.1002/cpa.20187.
      Y.-L. Xiao , Z.-P. Xin  and  J.-H. Wu , Vanishing viscosity limit for the 3D magnetohydrodynamic system with a slip boundary condition, J. Funct. Anal., 257 (2009) , 3375-3394.  doi: 10.1016/j.jfa.2009.09.010.
      Z.-P. Xin  and  L.-Q. Zhang , On the global existence of solutions to the Prandtl system, Adv. Math., 181 (2004) , 88-133.  doi: 10.1016/S0001-8708(03)00046-X.
  • 加载中

Article Metrics

HTML views(1388) PDF downloads(288) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint